MAUDE Adverse Event Report: COOK INC SAFE-T-J ROSEN CATHETER EXCHANGE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J ROSEN CATHETER EXCHANGE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G01253
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is being reported out of an abundance of caution, assuming that "broken" refers to separation.Additional information has been requested.It is unknown if the device will be returned.Pma/510(k) number = k171764.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, the tip of a safe-t-j rosen catheter exchange wire guide was "broken".Additional information has been requested.
 
Additional Manufacturer Narrative
Event summary: as reported, the tip of a safe-t-j rosen catheter exchange wire guide was "broken".Investigation ¿ evaluation: reviews of the complaint history, device history record, instructions for use, manufacturing instructions and quality control procedures were conducted during the investigation.The device was not returned to cook for investigation.The device history record (dhr) for the complaint lot showed one relevant nonconformance for 20 devices that the coil tension was unsatisfactory; however, all nonconforming devices were scrapped, and the lot is inspected 100%.A database search for complaints reported on the complaint lot revealed no additional complaints at this time.Therefore, cook determined that no nonconforming product exists in house or in the field.A review of relevant manufacturing documents was conducted.Sufficient inspection activities are in place to identify this failure mode prior to distribution.Additionally, a review of our manufacturing records for this device suggests that the device was manufactured to specification.The device is provided with instructions for use which state, ¿how supplied: upon removal from the package, inspect the product to ensure no damage has occurred." the ifu also cautions, ¿use medical imaging when you manipulate the wire guide.Do not advance or manipulate the wire guide without visual evidence of the corresponding movement of the distal tip.Do not advance or withdraw a wire guide when resistance is encountered, as a perforation could occur.Inspect the wire guide for kinks or damage prior to use.¿ based on the available information, cook has concluded that a definitive cause of the failure could not be established.Cook will continue monitoring of similar complaints and has notified the appropriate personnel of this event.Per a review of risk documentation, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
SAFE-T-J ROSEN CATHETER EXCHANGE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8128294891
MDR Report Key15564186
Report Number1820334-2022-01605
Device Sequence Number6511661
Product Code DQX
UDI-Device Identifier00827002012530
UDI-Public(01)00827002012530(17)270429(10)14697904
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG01253
Device Catalogue NumberTHSCF-35-260-1.5-ROSEN
Device Lot Number14697904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown